# SDR FDEA201007292724

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1841
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOWER FRAME SUPPORT HAS CORROSION AT STA. 1841 BETWEEN S-49R AND S-50R.  REMOVED AND REPLACED FRAME SUPPORT AT STA 1841 BETWEEN S-49R AND S-50R IAW SRM 51-21-01 AND SRM 53-01-00 , FIG. 8 MAJOR REPAIR.
